# SDR ASAA2020082413069

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,103 hours, 12,967 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018600
- Condition: Cracked
- Location: #1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 21 PLATFORM CRACKED, REF T/C 78472010 STEP 35.  GROUNDED - YES.  REMOVED AND REPLACED COMPLETE SET OF PLATFORMS (24 EA), REF T/C 78472010 STEP 35.
